TBU Publications
Repository of TBU Publications

A few remarks on efficiency of embedding of a classical mathematical problem into fuzzy logical environment

DSpace Repository

Show simple item record


dc.title A few remarks on efficiency of embedding of a classical mathematical problem into fuzzy logical environment en
dc.contributor.author Včelař, František
dc.contributor.author Pátíková, Zuzana
dc.relation.ispartof AIP Conference Proceedings
dc.identifier.issn 0094-243X Scopus Sources, Sherpa/RoMEO, JCR
dc.identifier.isbn 9780735415386
dc.date.issued 2017
utb.relation.volume 1863
dc.event.title International Conference of Numerical Analysis and Applied Mathematics 2016, ICNAAM 2016
dc.event.location Rhodes
utb.event.state-en Greece
utb.event.state-cs Řecko
dc.event.sdate 2016-09-19
dc.event.edate 2016-09-25
dc.type conferenceObject
dc.language.iso en
dc.publisher American Institute of Physics (AIP)
dc.identifier.doi 10.1063/1.4992257
dc.relation.uri http://aip.scitation.org/doi/abs/10.1063/1.4992257
dc.description.abstract For the case of classical Tarski's theorem on fixed points of isotone maps we show that embedding of this statement into fuzzy logical environment leads to surprising results, which cannot be easily seen and awaited in classical logical environment. © 2017 Author(s). en
utb.faculty Faculty of Applied Informatics
dc.identifier.uri http://hdl.handle.net/10563/1007295
utb.identifier.rivid RIV/70883521:28140/17:63516849!RIV18-MSM-28140___
utb.identifier.obdid 43876854
utb.identifier.scopus 2-s2.0-85026668136
utb.identifier.wok 000410159800107
utb.source d-scopus
dc.date.accessioned 2017-09-03T21:40:09Z
dc.date.available 2017-09-03T21:40:09Z
utb.contributor.internalauthor Včelař, František
utb.contributor.internalauthor Pátíková, Zuzana
utb.fulltext.affiliation František Včelař 1 and Zuzana Pátíková 1,a) 1 Department of Mathematics, Faculty of Applied Informatics, Tomas Bata University in Zlín, Nad Stráněmi 4511, Zlín, 76005, Czech Republic. a) patikova@fai.utb.cz
utb.fulltext.dates -
utb.fulltext.references [1] R. Bělohlávek, Fuzzy Relational Systems: Foundations and Principles, Kluwer, New York, 2002. [2] R. Bělohlávek, ‘Lattice-type fuzzy order is uniquely given by its 1-cut: proof and consequences’, Fuzzy Sets and Systems 123 (2004), 447–458. [3] L. Fan, ‘A new approach to quantitative domain theory’, Electronic Notes in Theoretical Computer Science 45 (2001), 77–87. [4] P. Hájek, Metamatemathics of Fuzzy Logic, Kluwer Academic Publishers, Boston-Dordrecht-London, 1998. [5] P. Martinek, ‘Completely lattice L-ordered sets with and without L-equality’, Fuzzy Sets and Systems 166 (2011), 44–55. [6] V. Novák, Fuzzy Sets and Their Applications, Adam-Hilger, Bristol, 1989. [7] V. Novák, I. Porfilieva, J. Močkoř, Mathematical Principles of Fuzzy Logic, Kluwer Academic Publishers, Boston-Dordrecht-London, 1999. [8] A. Tarski, ‘A lattice-theoretical fixpoint theorem and its applications’, Pacific Journal of Mathematics 5 (1955), 285–309. [9] F. Včelař, Z. Pátíková, ‘On fuzzification of Tarskis fixed point theorem without transitivity’ (to be published in Fuzzy Sets and Systems).
utb.fulltext.sponsorship -
utb.scopus.affiliation Department of Mathematics, Faculty of Applied Informatics, Tomas Bata University in Zlín, Nad Stráněmi 4511, Zlín, Czech Republic
Find Full text

Files in this item

Show simple item record